Ilia Smilga[1]

  • [1] Department of Mathematics Yale University P.O. Box 208283 New Haven, CT 06520-8283 (USA)

Annales de l’institut Fourier (0)

  • Volume: 0, Issue: 0, page 1-47
  • ISSN: 0373-0956

How to cite


Smilga, Ilia. "null." Annales de l’institut Fourier 0.0 (0): 1-47. <http://eudml.org/doc/275374>.

affiliation = {Department of Mathematics Yale University P.O. Box 208283 New Haven, CT 06520-8283 (USA)},
author = {Smilga, Ilia},
journal = {Annales de l’institut Fourier},
language = {eng},
number = {0},
pages = {1-47},
publisher = {Association des Annales de l’institut Fourier},
url = {http://eudml.org/doc/275374},
volume = {0},
year = {0},

AU - Smilga, Ilia
JO - Annales de l’institut Fourier
PY - 0
PB - Association des Annales de l’institut Fourier
VL - 0
IS - 0
SP - 1
EP - 47
LA - eng
UR - http://eudml.org/doc/275374
ER -


  1. H. Abels, G. A. Margulis, G. A. Soifer, On the Zariski closure of the linear part of a properly discontinuous group of affine transformations, J. Differential Geom. 60 (2002), 315-344 Zbl1061.22012
  2. H. Abels, G. A. Margulis, G. A. Soifer, The linear part of an affine group acting properly discontinuously and leaving a quadratic form invariant, Geom. Dedicata 153 (2011), 1-46 Zbl1228.22012
  3. H. Abels, G. A. Margulis, G. A. Soifer, The Auslander conjecture for dimension less than 7, (2013) 
  4. Herbert Abels, Properly discontinuous groups of affine transformations: a survey, Geom. Dedicata 87 (2001), 309-333 Zbl0999.20042
  5. Louis Auslander, The structure of complete locally affine manifolds, Topology 3 (1964), 131-139 Zbl0136.43102
  6. Yves Benoist, Actions propres sur les espaces homogènes réductifs, Ann. of Math. (2) 144 (1996), 315-347 Zbl0868.22013
  7. Jeffrey Danciger, François Guéritaud, Fanny Kassel, Geometry and topology of complete Lorentz spacetimes of constant curvature Zbl06571728
  8. Jeffrey Danciger, François Guéritaud, Fanny Kassel, Margulis spacetimes via the arc complex, (2014) Zbl06581677
  9. Todd A. Drumm, Fundamental polyhedra for Margulis space-times, Topology 31 (1992), 677-683 Zbl0773.57008
  10. Todd A. Drumm, Linear holonomy of Margulis space-times, J. Differential Geom. 38 (1993), 679-690 Zbl0784.53040
  11. Patrick B. Eberlein, Geometry of nonpositively curved manifolds, (1996), University of Chicago Press, Chicago, IL Zbl0883.53003
  12. David Fried, William M. Goldman, Three-dimensional affine crystallographic groups, Adv. in Math. 47 (1983), 1-49 Zbl0571.57030
  13. Anthony W. Knapp, Lie groups beyond an introduction, 140 (1996), Birkhäuser Boston, Inc., Boston, MA Zbl0862.22006
  14. G. A. Margulis, Free completely discontinuous groups of affine transformations, Dokl. Akad. Nauk SSSR 272 (1983), 785-788 
  15. G.A. Margulis, Complete affine locally flat manifolds with a free fundamental group, Journal of Soviet Mathematics 36 (1987), 129-139 Zbl0611.57023
  16. John Milnor, On fundamental groups of complete affinely flat manifolds, Advances in Math. 25 (1977), 178-187 Zbl0364.55001
  17. Ilia Smilga, Fundamental domains for properly discontinuous affine groups, Geom. Dedicata 171 (2014), 203-229 Zbl1326.57056
  18. J. Tits, Free subgroups in linear groups, J. Algebra 20 (1972), 250-270 Zbl0236.20032

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.